# SDR ABXA020217

- Difficulty date: September 11, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 53,434 hours, 54,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 591359612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARTIE AT F.S. 1059, LONGERON 15 RIGHT WAS CRACKED. REPAIRED SHEARTIE IAW DC-9 SRM 51-30-5 AND ABX DRAWING #K05159.
